# SDR C1HA200283021

- Difficulty date: November 17, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 62,252 hours, 33,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: NSN1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Fwd emergency exit light flashing.Removed ant replaced battery in Fwd emergency exit light.
